Alert archive / Florida / Special Weather Statements in 2014
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Oct 14, 2014, 2:21 PM EDT for 6 counties in Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 14, 2014, 2:21 PM EDT (18:21 UTC)
- Expired
- Oct 14, 2014, 3:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
Counties Alachua County, FL, Baker County, FL, Bradford County, FL, Columbia County, FL, Gilchrist County, FL, Union County, FL
The radar
The Moody AFB radar (KVAX), 89 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
291
WWUS82 KJAX 141821
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT TUE OCT 14 2014
FLZ022-023-030-031-035-036-141900-
ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-UNION-
221 PM EDT TUE OCT 14 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD...
BAKER...ALACHUA...COLUMBIA...GILCHRIST AND UNION COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT...
AT 221 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF TAYLOR TO 3 MILES SOUTH OF OLUSTEE TO 7 MILES NORTHWEST OF
NEWBERRY...MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND PROVIDENCE...PALESTINE COMMUNITY...
TRENTON...WATERTOWN...OLENO STATE PARK...LULU...LAKE CITY...
OLUSTEE...BELL AND FORT WHITE THROUGH 300 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2982 8294 2997 8276 3007 8279 3018 8271
3032 8274 3033 8269 3039 8265 3045 8266
3052 8273 3060 8269 3057 8223 3053 8224
3039 8220 3036 8217 3036 8205 2970 8210
2955 8254 2961 8297
TIME...MOT...LOC 1821Z 270DEG 26KT 3056 8239 3015 8239
2970 8269
$$
SANDRIKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Oct 14, 1:40 PM EDT, 41 minutes earlier.
Area forecast discussion, Oct 14, 1:40 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 PM EDT TUE OCT 14 2014
.MARINE...
UPDATED TO SMALL CRAFT INNER BASED ON RECENT OBSERVATIONS. THE
INCREASED PRESSURE GRADIENT ASSOCIATED WITH APPROACHING FRONT IS
EXPECTED TO KEEP WINDS ELEVATED.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 62 75 55 75 / 80 10 0 0
SSI 67 77 60 74 / 80 20 0 0
JAX 67 79 57 77 / 80 30 0 0
SGJ 69 80 60 77 / 80 80 10 0
GNV 66 78 57 78 / 80 30 0 0
OCF 68 80 58 79 / 80 70 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EDT WEDNESDAY FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
FLAGLER BEACH FL OUT 20 NM.
&&
STRUBLEHazardous weather outlook, Oct 14, 2:16 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 216 PM EDT TUE OCT 14 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136- 149>154-162>166-142300- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-ATKINSON- BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-CAMDEN (INLAND)- CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-UNION- WARE-WAYNE- 216 PM EDT TUE OCT 14 2014 ...SEVERE THUNDERSTORM WATCH 547 GENERALLY ALONG AND WEST OF HIGHWAY 301 THROUGH 7 PM... ...MODERATE RISK OF RIP CURRENTS... ...SMALL CRAFT ADVISORY OFFSHORE WATERS TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORM WATCH 547 GENERALLY ALONG AND WEST OF HIGHWAY 301 THROUGH 7 PM... THERE IS A RISK FOR SEVERE STORMS THROUGH TONIGHT. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AROUND 70 MPH...AS WELL AS LOCALLY HEAVY RAINFALL. AN ISOLATED TORNADO CAN NOT BE RULED OUT. SMALL CRAFT ADVISORY WILL DEVELOP TONIGHT OVER THE OFFSHORE COASTAL WATERS. A MODERATE RISK OF RIP CURRENTS IS EXPECTED AT AREA BEACHES DUE TO LONG PERIOD SWELLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED THUNDERSTORMS ARE EARLY WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Oct 14, 1:00 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
100 PM EDT TUE OCT 14 2014
FLZ020-021-141730-
HAMILTON-SUWANNEE-
100 PM EDT TUE OCT 14 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HAMILTON AND
SUWANNEE COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 130 PM EDT...
AT 100 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF BLUE SPRINGS TO 4 MILES WEST OF DOWLING PARK TO 17 MILES SOUTHWEST
OF LURAVILLE...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND DOWLING PARK...SUWANNEE RIVER STATION...
NEWBURN...LURAVILLE...BLUE SPRINGS...SUWANNEE RIVER STATION...WEST
LAKE...CROSSROADS AND JENNINGS THROUGH 130 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3064 8327 3060 8270 3052 8273 3045 8266
3039 8265 3033 8269 3032 8279 2999 8279
2997 8276 2988 8288 2989 8292 2995 8293
3008 8308 3011 8323 3026 8326 3041 8318
3042 8323 3047 8325
TIME...MOT...LOC 1700Z 258DEG 32KT 3062 8330 3026 8321
2995 8325
SANDRIKSpecial weather statement, Oct 14, 1:14 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
114 PM EDT TUE OCT 14 2014
GAZ162-163-141800-
CLINCH-ECHOLS-
114 PM EDT TUE OCT 14 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WEST CLINCH
AND WEST ECHOLS COUNTIES FOR STRONG WINDS VALID UNTIL 200 PM EDT...
AT 111 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 22 MILES NORTHWEST
OF MAYDAY TO 23 MILES SOUTHWEST OF STATENVILLE...MOVING EAST AT 20
MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND STATENVILLE
AND MAYDAY THROUGH 200 PM EDT. STRONG GUSTY WINDS OF 35 TO 50 MPH
WILL BE POSSIBLE WITH MINOR WIND DAMAGE. IF THE LINE INTENSIFIES
FURTHER THEN SEVERE THUNDERSTORMS WARNINGS MAY BE ISSUED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3079 8314 3081 8311 3086 8309 3086 8302
3088 8298 3118 8298 3119 8296 3118 8288
3061 8296 3062 8313 3063 8314
TIME...MOT...LOC 1711Z 252DEG 19KT 3104 8327 3053 8335
SHASHYSpecial weather statement, Oct 14, 1:54 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
154 PM EDT TUE OCT 14 2014
FLZ020-022-141830-
COLUMBIA-HAMILTON-
154 PM EDT TUE OCT 14 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR COLUMBIA AND
HAMILTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 230 PM EDT...
AT 155 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST
OF BELMONT TO 3 MILES SOUTH OF WINFIELD TO 13 MILES SOUTHWEST OF FORT
WHITE...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND WHITE SPRINGS...WINFIELD...SUWANNEE VALLEY...LAKE
CITY...BELMONT...FORT WHITE...FIVE POINTS...COLUMBIA AND WATERTOWN
THROUGH 230 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3058 8246 3011 8245 3008 8251 3003 8253
3001 8257 2998 8257 2994 8253 2991 8258
2987 8259 2983 8264 2985 8273 2994 8280
2997 8276 2999 8279 3006 8280 3023 8274
3060 8288 3061 8287
TIME...MOT...LOC 1755Z 274DEG 31KT 3057 8276 3022 8262
2977 8278
SANDRIKSpecial weather statement, Oct 14, 2:00 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
200 PM EDT TUE OCT 14 2014
GAZ132-134-149-150-141845-
ATKINSON-BACON-COFFEE-WARE-
200 PM EDT TUE OCT 14 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE...
ATKINSON...BACON AND COFFEE COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 245 PM EDT...
AT 200 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTH OF BICKLEY...MOVING NORTHEAST AT
25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
BICKLEY...NICHOLLS...NEW LACY AND ALMA THROUGH 245 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3169 8248 3166 8244 3164 8240 3163 8236
3158 8229 3123 8257 3131 8276 3168 8255
3168 8252 3171 8252
TIME...MOT...LOC 1800Z 209DEG 20KT 3133 8262
SHASHYSpecial weather statement, Oct 14, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT TUE OCT 14 2014
FLZ022-023-030-031-035-036-141900-
ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-UNION-
221 PM EDT TUE OCT 14 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD...
BAKER...ALACHUA...COLUMBIA...GILCHRIST AND UNION COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT...
AT 221 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF TAYLOR TO 3 MILES SOUTH OF OLUSTEE TO 7 MILES NORTHWEST OF
NEWBERRY...MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND PROVIDENCE...PALESTINE COMMUNITY...
TRENTON...WATERTOWN...OLENO STATE PARK...LULU...LAKE CITY...
OLUSTEE...BELL AND FORT WHITE THROUGH 300 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2982 8294 2997 8276 3007 8279 3018 8271
3032 8274 3033 8269 3039 8265 3045 8266
3052 8273 3060 8269 3057 8223 3053 8224
3039 8220 3036 8217 3036 8205 2970 8210
2955 8254 2961 8297
TIME...MOT...LOC 1821Z 270DEG 26KT 3056 8239 3015 8239
2970 8269
SANDRIKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 1:00 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 30 min |
| Oct 14, 1:31 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 29 min |
| Oct 14, 1:54 PM EDT | Special Weather Statement | JAX | Columbia | 36 min |
| Oct 14, 2:38 PM EDT | Special Weather Statement | JAX | Clay, Putnam | 52 min |
| Oct 14, 2:42 PM EDT | Special Weather Statement | JAX | Nassau | 33 min |
| Oct 14, 2:50 PM EDT | Severe Thunderstorm Warning | JAX | Baker | 28 min |
| Oct 14, 3:05 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 25 min |
| Oct 14, 3:13 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Oct 14, 3:19 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau | 41 min |
| Oct 14, 3:28 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 47 min |
| Oct 14, 3:59 PM EDT | Special Weather Statement | JAX | Duval | 46 min |
| Oct 14, 5:11 PM EDT | Special Weather Statement | JAX | Marion | 49 min |
| Oct 14, 5:14 PM EDT | Special Marine Warning | JAX | 91 min | |
| Oct 14, 5:19 PM EDT | Areal Flood Advisory | JAX | Flagler, Saint Johns | 86 min |
| Oct 14, 5:24 PM EDT | Special Weather Statement | JAX | Saint Johns | 51 min |
| Oct 14, 5:55 PM EDT | Special Weather Statement | JAX | Marion | 35 min |
| Oct 14, 6:12 PM EDT | Special Weather Statement | JAX | Saint Johns | 48 min |
| Oct 14, 6:29 PM EDT | Special Weather Statement | JAX | Marion | 46 min |
| Oct 14, 6:42 PM EDT | Special Marine Warning | JAX | 63 min | |
| Oct 14, 6:49 PM EDT | Special Weather Statement | JAX | Flagler | 41 min |
| Oct 14, 7:07 PM EDT | Special Marine Warning | JAX | 83 min | |
| Oct 14, 7:15 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 30 min |
| Oct 14, 7:45 PM EDT | Areal Flood Advisory | JAX | Flagler, Saint Johns | 90 min |
| Oct 14, 1:14 PM EDT | Special Weather Statement | JAX | Lanier | 46 min |
| Oct 14, 1:52 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 38 min |
| Oct 14, 2:00 PM EDT | Special Weather Statement | JAX | Bacon | 45 min |
| Oct 14, 2:11 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Ware | 49 min |
| Oct 14, 2:42 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Ware | 48 min |
| Oct 14, 2:44 PM EDT | Special Weather Statement | JAX | Wayne | 31 min |
| Oct 14, 3:02 PM EDT | Special Weather Statement | JAX | Brantley, Charlton, Pierce, Wayne | 43 min |
| Oct 14, 3:09 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 21 min |
| Oct 14, 3:26 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Brantley, Camden, Charlton, Glynn, Pierce and 1 more | 64 min |
| Oct 14, 4:34 PM EDT | Special Weather Statement | JAX | Glynn | 26 min |
Nearby
Special Weather Statements in Florida, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.